# SDR ORJA9762

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49421
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 42807
- Condition: Inop
- Location: Anti-Skid System
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

'WHEEL NOT TURNING' LGHT ILLUMINATED AT 35 KNOTS.  GROUND ABORTED.  FOUND WATER LEAKING INTO ANTI-SKID CONTROL BOX AND AUTO BRAKE CONTROL BOX.  REMOVED AND REPLACED BOTH ANTI-SKID AND AUTO BRAKE CONTROL BOXES PER MM CHAPTER 32 AND CHAPTER 34.  ALL OPERATIONAL CHECKS NORMAL.  (M)
